# SDR DXTA2011022104472

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 7,215 hours, 5,688 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pilots
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

BOTH PILOTS PFD'S DISPLAYED AN AMBER IAS MESSAGE AFTER PASSING THROUGH 160 KTS.  AT MINIMUM LT PILOTS IAS INDICATING 160, RT PILOTS INDICATING 166 & STANDBY INDICATING 167.  ACCELERATED TO 200 KTS, SPLIT INCREASED TO ABOUT 9 KTS BETWEEN PRIMARY IAS INDICATORS WITH RT SIDE SHOWING FASTER THAN LT.  DECELERATED THROUGH 160 KTS FOR LANDING,  SPLIT WENT BACK DOWN TO ABOUT 5 KTS.  INSPECTED PITOT TUBES AND FOUND A SMALL ROCK IN PILOTS PITOT. PURGED PITOT SYS AND REMOVED DEBRIS.   WHILE PERFORMING LEAK CHECK FOUND PILOTS STATIC SYS LEAK AT DRAIN.  R & R O-RING IAW THE MM 34-11-08.  LEAK CHECK WAS COMPLIED WITH IAW MM 34-11-08. PITOT STATIC SYS LEAK CHECK WAS PERFORMED IAW THE FAR 91-411.
